# SDR AALA202210114810

- Difficulty date: October 10, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N151UW
- Make and model: Airbus A300*
- Aircraft serial: 5513
- Aircraft time: 30,161 hours, 12,281 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE277001
- Part serial: FR3999
- Condition: Leaking
- Location: Zone 800 - Doors
- Part time: 30,161 hours, 12,281 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2 DOOR DAMPER WILL NOT HOLD NITROGEN CHARGE. MAINTENANCE REPLACED R2 DOOR DAMPER PER AMM 52-22-14.
